# SDR SWIA200515298

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,820 hours, 7,643 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG ON LANDING IN HLN.REPLACED  SECU 1 AND 2. OPERATIONAL CHECK GOOD. REF CL600 MM 27-61-01.  PN 49-164-06  SN OFF: 1137  SN OFF: 0772
